I've been on Ocella (Yasmin) for about 4 years now. Like a great relationship, things started out wonderfully, but I think my baby-making hormone changes are coming between us. [more inside]
posted by Sayuri.
on Aug 3, 2012 -
I started Yasmin birth control 3 months ago because my doctor thought it would help regulate my hormones. The first month was rough but the last two months were great. This month I wanted to skip my withdrawal bleeding so I started another strip without the stop/placebo week. I am now on day 7 of this strip, and for the last three days I have been having a rather bad headache. I never have headaches three days in a row, and also see no other reason for them. Been outside all weekend, got enough sleep, no changes in food. I don't find much about this on the internet. Should/could I just take a stop-week now, have a withdrawal bleeding, and hope the headache goes away? (and start with a new strip next week?) Should I wait it out? Any experiences?
posted by blub
on Oct 18, 2011 -
I'm on Ocella birth control (generic Yasmin) and I've been having a really painful, heavy period for almost 5 weeks now and I'm getting pret-teee sick of it. [more inside]
posted by amethysts
on Aug 31, 2009 -